Reply To: New to diet…Need help and advice, Severe reaction to antibiotics

Home The Candida Forum Candida Advice New to diet…Need help and advice, Severe reaction to antibiotics Reply To: New to diet…Need help and advice, Severe reaction to antibiotics

#69462

dvjorge
Participant
Topics: 283
Replies: 1368

Mike,

My candida infestation was also linked to Levaquin and Cipro. They were the triggers to my severe candidiasis. To tell you something, I took Levaquin for 28 straight days !! So, you can figure out.! I have read many stories from people who have taken quinolones. I have been in every website dedicated to quinolones damage.

Anyway, I will tell you that my experience and research have taken me to the conclusion most of the damage people blame to the quinolones is caused by a hidden intestinal fungal overgrowth that MD don’t have any idea. The quinolones trigger the fungal overgrowth and people and MD think the symptoms after the antibiotics are caused by the fact you took them. Sadly, it probably isn’t in this way in spite the antibiotics can cause reaction in some people. A fungal intestinal overgrowth can cause a ton of symptoms around the body that Drs don’t have any idea what is causing it. I believe most people suffering quinolones damage can recover if they knew about this syndrome. In fact, most of the symptoms people report after the quinolones are common during CRC. Unfortunately, most of those people haven’t found the light and have been following their MDs.

I hope you have found the way to escape of the ignorance that surround quinolone’s victims.
I was left almost dead after them. Now, I am totally functional and keep a job and a family.
Good Luck,
Jorge.